Medicidin-D / 250 X 2


 Your Shopping Cart
 (0)  |   $0.00
Price: $39.95
Item Number: 35812013
Effectively relieves irritating symptoms of cold, flu, allergies and sinus such as stuffy nose, swollen nasal membranes and sinus headache May cause drowsiness Easy-to-swallow, film coated tablets Unit dose packets Spanish labeling where possible Each tablet contains: Acetaminophen 325mg; Chlorpheniramine Maleate 2mg; Phenylephrine HCl 5mg